# SDR HSYA2012101212

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N933FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0033
- Aircraft time: 13,383 hours, 14,937 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 471
- Condition: Failed
- Location: Brake Sys
- Part time: 348 hours, 289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT,  WHEN PILOT APPLIED LT BRAKE,  THERE WAS NO RESPONSE AND ENGINE REVERSE HAD TO BE USED TO GET THE ACFT STOPPED. THE LT BRAKE STARTED WORKING AFTER BEING PUMPED SEVERAL TIMES AND THE PILOT WAS ABLE TO MANEUVER THE ACFT INTO IT'S PARKING SPOT WITHOUT FURTHER INCIDENT.  MX WAS NOTIFIED AND DISPATCHED TO ISN (WILLISTON ND) TO INSPECT AND REPAIR ACFT.  MX INSPECTED AND TROUBLESHOT ACFT BRAKE SYS. MX R & R LT BRAKE MASTER CYLINDER WITH SERVICEABLE UNIT IAW MM CHAPTER 32-41-00 PARA AB.  BRAKES AND MASTER CYLINDER BLED AND OPS AND FUNCTIONAL CHECKS WERE GOOD.  ACFT RETURNED TO SERVICE.
